MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 8 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 8 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-208
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the seal of the sterile container was broken before given to nurse so implant is not able to be used.There was no surgical delay.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the product was returned to depuy synthes for evaluation.The depuy synthes team forwarded the device to depuy cork which conducted a visual inspection of the returned device.On examination of the returned complaint unit, it was observed that there was damaged on the tab in the inner blister, however the tyvek seal was no breached.There is no impact on the sterility of the unit or integrity of the sterile barrier.However the current complaint condition cannot be attributed to a manufacturing issue.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: 12 parts were manufactured to specification.2) date of manufacture: 02/03/2022.3) any anomalies or deviations identified in dhr: 7 non-conformances associated with this lot.There is no potential correlation between this non-conformance and the failure mode of the complaint.4) expiry date: 01/31/2032.5) ifu reference: ifu-0902-00-828.Device history review: 1) quantity manufactured: 12 parts were manufactured to specification.2) date of manufacture: 02/03/2022.3) any anomalies or deviations identified in dhr: 7 non-conformances associated with this lot.There is no potential correlation between this non-conformance and the failure mode of the complaint.4) expiry date: 01/31/2032.5) ifu reference: ifu-0902-00-828.

Brand Name
ATTUNE PS FEM RT SZ 8 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16521950
Report Number1818910-2023-05555
Device Sequence Number11366495
Product Code JWH
UDI-Device Identifier10603295041795
UDI-Public10603295041795
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-10-208
Device Catalogue Number150410208
Device Lot Number3679203
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer03/16/2023
09/07/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date03/17/2023
09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown